# SDR USAA2010030890511

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 41,783 hours, 17,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: A12SA
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 342 - LAS - EMERGENCY EQUIPMENT - FORWARD MEGAPHONE HAS BROKEN LANYARD.  MAINTENANCE REPLACED MEGAPHONE WITH SERVICEABLE UNIT.
